# SDR QXEA2015112300601

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,638 hours, 22,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FITTING MOUNT FOR AFT CARGO DOOR FWD COUNTER BALANCE BELL CRANK IS CRACKED. C/W ET INSP ON MACHINED FITTING MOUNT FOR AFT CARGO DOOR, FWD COUNTER BALANCE BELL CRANK REF NDTM PT 1 51-00-06.  DEFECT, CRACK, NOTED AND MARKED.  RECEIVED NEW UPPER MAIN SILL FROM STOCK.  MACHINED SUPPORT PLATE, PN 85237815 REMOVED REF SRM 51-40-15 X 744.00 COMMON TO CARGO DOOR UPPER SILL.  INSTALLED SUPPORT PLATE, PN 85237815 REF SRM 51-40-15.  REMOVED FRAME WEB, PN 85339583, REF SRM 51-42-05.  INSTALLED FRAME WEB DOUBLER RD-1, DOUBLER RD-2, PACKER RD-3 AND PACKER PD-4 REF RD 8/4-53-7141, ISSUE 1. REMOVED DAMAGE AREA, REF GGAR-15-31549298.  REMOVED DAMAGED AREA ON AFT CARGO DOOR FWD COUNTER BALANCE BELL CRANK FITTING MOUNT REF GGAR-15-31549298. C/W ET INSP ON CUT LINES.  REWORKED AREA ON MACHINED FITTING MOUNT FOR AFT CARGO DOOR, FWD COUNTER BALANCE BELL CRANK AS MARKED REF NDTM PT.1 51-00-06.  ET INSP REF NDTM 51-00-06, PT 1, UT THICK TEST REF NDTM PT.1, MIN THICKNESS MEASURES .135" IN BLENDED AREAS.  ET INSP REF NDTM PT 1 51-00-06, NO DEFECTS NOTED IN 2 EA FABRICATED ANGLES.  FABRICATED REPAIR ANGLES RD-1 AND RD-2 REF RD 8/4-53-7141, ISSUE 1, PO:TX-0595 7075-T3.063".  FABRICATED REPAIR PACKERS RD-3 AND RD-4 REF RD8/4-53-71-41, ISSUE 1, PO T21964-2024TC, 0.080". COMPLIED WITH RD 8/4-53-7141, ISSUE 1, STEPS 1-11.  WEB PN 85339583, COMMON TO ACFT SKIN INSTALLED REF SRM 51-42-05.
